Thursday, October 27, 2011

Bad reactions

Mr. Singsing: "I'm allergic to Oxycontin."

Dr. Grumpy: "What happens when you take it?"

Mr. Singsing: "I have no idea, but I woke up in jail."

15 comments:

Anonymous said...

Dose related AE? Better advise the manufacturer to put a black box warning in the packet insert!

Anonymous said...

Hmmm....explains my first marriage...post-coital oxycontin and then blam! 10 years gone with now recollection!

Sarah Glenn said...

That's good enough for me... Usually, they claim to be allergic to everything BUT narcotics.

Flavius said...

I don't think benadryl is going to clear this one up...

VinceD said...

hahahah that's a more convincing reaction than what most of our patients consider an "allergy."

Li'l Azathoth said...

"But that's nothing compared with what I'm like on Obecalp."

Anonymous said...

LOLOL Oh geez...

bobbie said...

That's one heck of a reaction!!!!!

Anonymous said...

Soooo he wanted propofol? I've never heard of anyone turning down Oxycontin...unless they wanted "The D" medicine.

Anonymous said...

Hmmm, I find myself wondering how many he took, and what he washed them down with...

C said...

I have joked like that with my providers. It usually lightens the mood because addiction can be a scary subject.

I'm allergic to alcohol. I break into stupid.

Anonymous said...

This made me snort outloud!

I figured it was how he acquired his oxycontin that landed him in jail, perhaps how many he took too. It doesn't sound like it was under a doctor's supervision.

I just love people and their foolishness.

Watercolor said...

ahahahahahaaaaaa!!!! epipen won't fix that....

Anonymous said...

I can sympathize. I'm not an addictive type person. Only addiction I have, or have ever had, is smoking. Doctor prescribed Oxycontin for ruptured discs in my back and I was on it for 6 weeks. Took it exactly as prescibed. When my back got "fixed" and I, unknowingly, stopped taking it suddenly...OMG, it was worse than the worse flu I've ever had. Sweating, cold, chills, bad things happening to my innards and sneezing. Sneezing? Seriously? That's fun when you also have gastro-intestinal emergencies. On about day 3 I was so uncomfortable in bed, and couldn't get comfortable, I was seriously considering waking up hubnby and starting a fight about him switching our pillows and now I couldn't sleep....Obviously he hadn't switched the pillows.

It was on day 4 that my mom finally called my pain management doc to ask "WTF"? thinking I was having a reaction to something from the procedure I had done. About5 minutes into the conversation, after describing what had been going on, he very nearly came right out and said "You're in withdrawl, dumbass". He said I could start taking them again and wean off, or tough it out but that I was about 1/2 way through. I decided, if I was half way there, might as well just tough it out and get it over with.

I am one of those people who would now prefer a mallet to the skull to just knock me out rather than ever take Oxy again.

ERP said...

I would call that an adverse event.

 
Locations of visitors to this page